Arkansas, 2010

Heat in Arkansas, August 19 to 22, 2010

August 19 to 22, 2010 · NWS LZK · 45 events in 45 counties and zones

The respite from the heat and humidity following the passage of the cold front on the 15th and 16th did not last long. The third heat wave of the month began on the 19th, with heat indices again reaching the 105 to 115 degree range.

Where it happened

Every event with a place to put it; 34 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
45

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LZK wrote it up.

The respite from the heat and humidity following the passage of the cold front on the 15th and 16th did not last long. The third heat wave of the month began on the 19th, with heat indices again reaching the 105 to 115 degree range. The passage of a cold front on the 22nd brought temperatures down somewhat.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at Aug 19, 9:50 AM CST, 10 minutes earlier.

Area forecast discussion, Aug 19, 9:50 AM CST, 10 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1050 AM CDT THU AUG 19 2010

.DISCUSSION...
OVERALL FORECAST ON TRACK. SLIGHT CHANCE OF CONVECTION OVER CENTRAL
PARTS AND CHANCE OF CONVECTION OVER SOUTHERN AR EXPECTED THIS
AFTERNOON. OVERALL COVERAGE EXPECTED TO BE LOW. SURFACE ANALYSIS
HAS A WEAK BOUNDARY OVER NORTHERN AR...WITH A BIT DRIER AIR NORTH OF
THE BOUNDARY...WHILE DEW POINT TEMPS IN THE MID TO UPPER 70S SOUTH.
THE REMNANT LOW OVER THE LOWER MS VALLEY CONTINUES TO WEAKEN AND HAS
MOVED TO SOUTHERN MS. INFLUENCE ON AR WILL BE MINIMAL. ALSO MINIMAL
SHORTWAVE ENERGY SEEN IN THE UPPER FLOW...HENCE THE LOW CHANCES OF
RAIN OVER CENTRAL TO SOUTH AR THIS AFTERNOON. TEMPS WILL REACH THE
MID TO UPPER 90S...WITH A FEW AROUND 100 DEGREES...OVER CENTRAL AND
SOUTH AR...AND WITH DEW POINT TEMPS UP...HEAT ADVISORY IN EFFECT
FROM 11 AM TO EARLY EVENING. MAY EXPAND HEAT ADVISORY FOR FRIDAY
WITH SIMILAR CONDITIONS. WILL SEND OUT LATE MORNING UPDATE TO FINE
TUNE ITEMS. (59)

&&

.PREV DISCUSSION... /ISSUED 640 AM CDT THU AUG 19 2010/

.AVIATION...
THERE WILL BE SOME PATCHY FOG/LOW CLOUDS THIS MORNING...MAINLY
ACROSS SOUTHERN ARKANSAS. SOME MVFR CEILINGS AND VISIBILITIES
ARE EXPECTED.

OTHERWISE...VFR CONDITIONS ARE IN THE FORECAST. SCATTERED CUMULUS
WILL FORM AT 4000 TO 5000 FEET BY LATE MORNING/EARLY AFTERNOON.
ANY THUNDERSTORMS THAT POP UP WILL BE ISOLATED. CUMULUS WILL
DISSIPATE TOWARD SUNSET WITH THE LOSS OF DAYTIME HEATING.

WINDS TODAY WILL BE SOUTH/SOUTHEAST AT 5 TO 9 MPH...AND LIGHT AND
VARIABLE TONIGHT. (46)
&&

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT

SFC BOUNDARY MOVED BACK TO THE NORTH OVERNIGHT AND LIES ALONG A
LINE FROM ROUGHLY BATESVILLE THROUGH RUSSELLVILLE AND DOWN TO
MENA. TEMPERATURES WILL RISE MORE QUICKLY TODAY THANKS IN PART TO
A DEVELOPING SHARP UPPER RIDGE AND LESS MORNING LOW CLOUDS.
ADDITIONALLY...THE LOCATION OF THE FRONT HAS ALLOWED DEWPOINTS TO
RISE INTO THE MID 70S ACROSS THE SOUTHERN HALF OF THE CWA. WITH
HIGHS IN THE UPPER 90S EXPECTED ACROSS THIS SAME AREA I HAVE
HOISTED A HEAT ADVISORY THAT RUNS THROUGH THIS EVENING. MODEL
GUIDANCE SUGGESTS CONDITIONS WILL BE SIMILAR ON FRIDAY. DEPENDING
ON HOW FAR NORTH THE FRONT MOVES OVERNIGHT...AND HOW MUCH
CONVECTION OCCURS ON FRI...THE HEAT ADVISORY MAY NEED TO BE
EXTENDED INTO FRI EVENING AND POSSIBLY EXPANDED IN COVERAGE. WILL
LET THE DAY SHIFT DECIDE ON THAT AFTER THE MORNING GUIDANCE COMES
IN.

REGARDING TODAY/S PRECIP CHANCES...EXPANDED MENTION OF PRECIP TO
COVER THE ENTIRE SOUTHERN HALF OF THE FORECAST AREA. GFS SHOWS
WEAK BUT FAIRLY BROAD AREA OF ASCENT ENCOMPASSING SOUTHERN
ARKANSAS AND PARTS OF SE OKLAHOMA LATER THIS MORNING. THIS LINES
UP FAIRLY WELL A MID LEVEL TROUGH NOTED ON BOTH THE GFS AND NAM.
THE GFS SUBSEQUENTLY BREAKS OUT SHOWERS AND THUNDERSTORMS BY LATE
MORNING ACROSS THE SOUTH. NOT TERRIBLY CONFIDENT IN EXACTLY WHERE
THINGS WILL POP...BUT THINK THE BEST CHANCE MAY BE IN THE
SOUTHWEST PART OF THE CWA. REGARDLESS ONLY SCATTERED STORMS ARE
EXPECTED AT BEST.

WENT WITH BROAD BRUSH SLIGHT CHANCE POPS ON FRIDAY WITH CHANCE
POPS IN THE SOUTH...FIGURING STORMS WILL PROBABLY BE MORE
PREVALENT IN BETTER MOISTURE TO THE SOUTH.

NEXT FORECAST CONCERN WILL BE FRONT ENTERING THE STATE ON THE
WEEKEND. MODELS AGREE ON PUSHING FRONT INTO CENTRAL ARKANSAS ON
SATURDAY EVENING. WARM ADVECTION AT H85 WILL PUSH H85 TEMPS UP 2-3
DEGREES VERSUS FRIDAY...SO HAVE BUMPED UP TEMPS ON SATURDAY.
MOISTURE POOLING AHEAD OF FRONT MAY ALSO WARRANT FURTHER EXTENSION
OF THE HEAT ADVISORY...BUT AGAIN...WILL LET FUTURE SHIFTS HANDLE
THAT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE
PRESENT AS THE FRONT PUSHES INTO THE STATE SAT.

FRONT STALLS ACROSS CENTRAL AND SOUTHERN ARKANSAS FOR SAT NIGHT
AND SUN...EVENTUALLY WASHING OUT. AFTERNOON STORMS FOCUSED ALONG
THE BOUNDARY ARE EXPECTED SUN AFTERNOON...WITH TEMPS IN THE LOW TO
MID 90S MOST EVERYWHERE.

&&

.LONG TERM...MONDAY THROUGH THURSDAY

A RIDGE OF HIGH PRESSURE WILL REMAIN STRONG FROM THE
CENTRAL/SOUTHERN ROCKIES INTO THE SOUTHERN PLAINS. THE HIGH WILL
BRING ABOVE NORMAL TEMPERATURES AND DRY CONDITIONS ON
MONDAY/TUESDAY.

THERE ARE SIGNS THAT THE HIGH WILL RETROGRADE SLIGHTLY WESTWARD
TOWARD THE END OF THE PERIOD. A NORTHWEST WIND FLOW ALOFT MAY BRING
A COLD FRONT INTO THE REGION BY WEDNESDAY. ALSO...TROPICAL MOISTURE
ALONG THE GULF COAST COULD INCREASE AHEAD OF THE FRONT...LEADING TO
BETTER CHANCES FOR PRECIPITATION.

FOR NOW...CONFIDENCE IN THIS SCENARIO IS RATHER LOW...AND HAVE OPTED
NOT TO MENTION PRECIPITATION. WILL WAIT FOR LATER DATA AND
CONSISTENT TRENDS BEFORE MODIFYING THE GOING FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     97  74  95  75 /  10  20  20  20
CAMDEN AR         99  76  97  76 /  30  30  30  20
HARRISON AR       96  73  95  74 /  10  20  20  20
HOT SPRINGS AR    98  76  97  76 /  20  20  30  20
LITTLE ROCK   AR  98  76  96  76 /  20  20  20  20
MONTICELLO AR     97  76  96  76 /  30  30  30  20
MOUNT IDA AR      98  75  97  76 /  20  20  20  20
MOUNTAIN HOME AR  96  73  95  74 /  10  20  20  20
NEWPORT AR        97  73  95  75 /  10  20  20  20
PINE BLUFF AR     98  76  96  76 /  20  20  30  20
RUSSELLVILLE AR   97  75  96  76 /  10  20  20  20
SEARCY AR         97  75  96  76 /  10  20  20  20
STUTTGART AR      98  75  96  76 /  20  20  20  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR ARKANSAS-BRADLEY-CALHOUN-CLARK-CLEVELAND-CONWAY-DALLAS-DESHA-
DREW-FAULKNER-GARLAND-GRANT-HOT SPRING-JEFFERSON-JOHNSON-LINCOLN-
LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-WHITE-WOODRUFF-YELL.

&&

SHORT TERM...64 / LONG TERM...46
Hazardous weather outlook, Aug 19, 4:00 AM CST, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT THU AUG 19 2010

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT THU AUG 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A LARGE RIDGE OF HIGH PRESSURE WILL REMAIN DOMINANT FROM THE
SOUTHERN ROCKIES INTO THE CENTRAL AND SOUTHERN PLAINS. THE HIGH WILL
BE CLOSE ENOUGH TO ARKANSAS TO BRING VERY HOT CONDITIONS THIS
AFTERNOON.

A HEAT ADVISORY HAS BEEN POSTED FOR CENTRAL AND SOUTHERN SECTIONS OF
THE STATE THROUGH THIS EVENING. AFTERNOON HEAT INDEX VALUES WILL
RANGE FROM 105 TO 110 DEGREES IN THESE AREAS.

AS FAR AS PRECIPITATION...THERE IS A WEAK FRONT DRAPED ACROSS THE
REGION...AND THE FRONT WILL BE A FOCUS FOR ISOLATED THUNDERSTORMS
DURING THE AFTERNOON AND EVENING HOURS. A SEVERE STORM OR TWO CANNOT
BE RULED OUT...WITH DAMAGING WINDS THE MAIN CONCERN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HIGH PRESSURE WILL REMAIN IN PLACE TO THE WEST OF ARKANSAS THROUGH
THE MIDDLE OF NEXT WEEK. CLOCKWISE FLOW AROUND THE HIGH WILL DRIVE
COLD FRONTS TOWARD THE STATE FROM THE NORTHWEST.

ONE FRONT WILL PUSH INTO THE REGION THIS WEEKEND. MOISTURE WILL TEND
TO POOL AROUND THE FRONT FRIDAY AND SATURDAY...AND THIS WILL MAKE IT
FEEL MORE OPPRESSIVE. A HEAT ADVISORY MAY BE REQUIRED DURING THIS
TIME FRAME.

OTHERWISE...IT APPEARS THE FRONT WILL STALL...AND MAY EVENTUALLY
WASH OUT ON SUNDAY. THE FRONT WILL TRIGGER ISOLATED TO SCATTERED
THUNDERSTORMS...AND SOME STORMS MAY BE SEVERE. THE FRONT WILL
BRING LITTLE RELIEF FROM THE HEAT.

A MORE SIGNIFICANT FRONT COULD AFFECT ARKANSAS BY TUESDAY AND
WEDNESDAY OF NEXT WEEK. NOT ONLY WILL THE FRONT INCREASE CHANCES
FOR RAIN...SLIGHTLY COOLER AND DRIER AIR MAY FOLLOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED DUE TO THE ISOLATED NATURE
OF ANY SEVERE WEATHER.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

46

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

45 heat. Local standard time, as filed.

Heat, Johnson

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Johnson forecast zone
Reported by
Official NWS Observations

Heat, Pope

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Pope forecast zone
Reported by
Official NWS Observations

Heat, Conway

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Conway forecast zone
Reported by
Official NWS Observations
Coordinates
35.262, -92.701 (the zone’s center; the record gives no point)

Heat, Faulkner

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Faulkner forecast zone
Reported by
Official NWS Observations
Coordinates
35.147, -92.332 (the zone’s center; the record gives no point)

Heat, White

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
White forecast zone
Reported by
Official NWS Observations
Coordinates
35.256, -91.745 (the zone’s center; the record gives no point)

Heat, Woodruff

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Woodruff forecast zone
Reported by
Official NWS Observations
Coordinates
35.186, -91.243 (the zone’s center; the record gives no point)

Heat, Logan

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Logan forecast zone
Reported by
Official NWS Observations

Heat, Scott

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Scott forecast zone
Reported by
Official NWS Observations

Heat, Polk

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Polk forecast zone
Reported by
Official NWS Observations

Heat, Yell

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Yell forecast zone
Reported by
Official NWS Observations

Heat, Perry

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Perry forecast zone
Reported by
Official NWS Observations
Coordinates
34.947, -92.931 (the zone’s center; the record gives no point)

Heat, Pulaski

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Pulaski forecast zone
Reported by
Official NWS Observations
Coordinates
34.770, -92.312 (the zone’s center; the record gives no point)

Heat, Lonoke

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Lonoke forecast zone
Reported by
Official NWS Observations
Coordinates
34.754, -91.889 (the zone’s center; the record gives no point)

Heat, Prairie

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Prairie forecast zone
Reported by
Official NWS Observations
Coordinates
34.830, -91.553 (the zone’s center; the record gives no point)

Heat, Monroe

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Monroe forecast zone
Reported by
Official NWS Observations
Coordinates
34.678, -91.204 (the zone’s center; the record gives no point)

Heat, Saline

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Saline forecast zone
Reported by
Official NWS Observations
Coordinates
34.647, -92.677 (the zone’s center; the record gives no point)

Heat, Garland

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Garland forecast zone
Reported by
Official NWS Observations
Coordinates
34.577, -93.150 (the zone’s center; the record gives no point)

Heat, Montgomery

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Montgomery forecast zone
Reported by
Official NWS Observations

Heat, Pike

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Pike forecast zone
Reported by
Official NWS Observations
Coordinates
34.164, -93.656 (the zone’s center; the record gives no point)

Heat, Hot Spring

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Hot Spring forecast zone
Reported by
Official NWS Observations
Coordinates
34.318, -92.946 (the zone’s center; the record gives no point)

Heat, Grant

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Grant forecast zone
Reported by
Official NWS Observations
Coordinates
34.290, -92.424 (the zone’s center; the record gives no point)

Heat, Jefferson

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Jefferson forecast zone
Reported by
Official NWS Observations
Coordinates
34.269, -91.931 (the zone’s center; the record gives no point)

Heat, Arkansas

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Arkansas forecast zone
Reported by
Official NWS Observations
Coordinates
34.291, -91.375 (the zone’s center; the record gives no point)

Heat, Clark

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Clark forecast zone
Reported by
Official NWS Observations
Coordinates
34.051, -93.176 (the zone’s center; the record gives no point)

Heat, Dallas

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Dallas forecast zone
Reported by
Official NWS Observations
Coordinates
33.970, -92.654 (the zone’s center; the record gives no point)

Heat, Cleveland

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Cleveland forecast zone
Reported by
Official NWS Observations
Coordinates
33.898, -92.185 (the zone’s center; the record gives no point)

Heat, Lincoln

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Lincoln forecast zone
Reported by
Official NWS Observations
Coordinates
33.958, -91.733 (the zone’s center; the record gives no point)

Heat, Desha

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Desha forecast zone
Reported by
Official NWS Observations
Coordinates
33.833, -91.254 (the zone’s center; the record gives no point)

Heat, Drew

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Drew forecast zone
Reported by
Official NWS Observations
Coordinates
33.589, -91.720 (the zone’s center; the record gives no point)

Heat, Bradley

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Bradley forecast zone
Reported by
Official NWS Observations
Coordinates
33.466, -92.162 (the zone’s center; the record gives no point)

Heat, Calhoun

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Calhoun forecast zone
Reported by
Official NWS Observations
Coordinates
33.558, -92.503 (the zone’s center; the record gives no point)

Heat, Ouachita

When
August 19, 10:00 AM CST to August 22, 6:00 PM CST
Where
Ouachita forecast zone
Reported by
Official NWS Observations
Coordinates
33.593, -92.882 (the zone’s center; the record gives no point)

Heat, Boone

When
August 21, 10:00 AM CST to 6:00 PM CST
Where
Boone forecast zone
Reported by
Official NWS Observations

Heat, Marion

When
August 21, 10:00 AM CST to 6:00 PM CST
Where
Marion forecast zone
Reported by
Official NWS Observations
Coordinates
36.268, -92.684 (the zone’s center; the record gives no point)

Heat, Baxter

When
August 21, 10:00 AM CST to 6:00 PM CST
Where
Baxter forecast zone
Reported by
Official NWS Observations
Coordinates
36.287, -92.337 (the zone’s center; the record gives no point)

Heat, Fulton

When
August 21, 10:00 AM CST to 6:00 PM CST
Where
Fulton forecast zone
Reported by
Official NWS Observations
Coordinates
36.382, -91.818 (the zone’s center; the record gives no point)

Heat, Sharp

When
August 21, 10:00 AM CST to 6:00 PM CST
Where
Sharp forecast zone
Reported by
Official NWS Observations
Coordinates
36.161, -91.480 (the zone’s center; the record gives no point)

Heat, Izard

When
August 21, 10:00 AM CST to 6:00 PM CST
Where
Izard forecast zone
Reported by
Official NWS Observations
Coordinates
36.095, -91.913 (the zone’s center; the record gives no point)

Heat, Stone

When
August 21, 10:00 AM CST to 6:00 PM CST
Where
Stone forecast zone
Reported by
Official NWS Observations
Coordinates
35.860, -92.157 (the zone’s center; the record gives no point)

Heat, Searcy

When
August 21, 10:00 AM CST to 6:00 PM CST
Where
Searcy forecast zone
Reported by
Official NWS Observations

Heat, Newton

When
August 21, 10:00 AM CST to 6:00 PM CST
Where
Newton forecast zone
Reported by
Official NWS Observations

Heat, Cleburne

When
August 21, 10:00 AM CST to 6:00 PM CST
Where
Cleburne forecast zone
Reported by
Official NWS Observations
Coordinates
35.538, -92.027 (the zone’s center; the record gives no point)

Heat, Independence

When
August 21, 10:00 AM CST to 6:00 PM CST
Where
Independence forecast zone
Reported by
Official NWS Observations
Coordinates
35.742, -91.570 (the zone’s center; the record gives no point)

Heat, Jackson

When
August 21, 10:00 AM CST to 6:00 PM CST
Where
Jackson forecast zone
Reported by
Official NWS Observations
Coordinates
35.599, -91.215 (the zone’s center; the record gives no point)

Heat, Van Buren

When
August 21, 10:00 AM CST to 6:00 PM CST
Where
Van Buren forecast zone
Reported by
Official NWS Observations

What these are

Heat
Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2010Every state in 2010This day in weather historyWarnings in Arkansas, August 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 242892, 242893, 242894, 242895, 242896, 242897, 242898, 242899, 242900, 242901, 242902, 242903, 242904, 242905, 242906, 242907, 242908, 242909, 242910, 242911, 242912, 242913, 242914, 242915, 242916, 242917, 242918, 242919, 242920, 242922, 242923, 242924, 242879, 242880, 242881, 242882, 242883, 242884, 242885, 242886, and more.